PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 81 | 2 | 223-235
Tytuł artykułu

Some Structures Related to Metric Projections in Orlicz Spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We discuss k-rotundity, weak k-rotundity, C-k-rotundity, weak C-k-rotundity, k-nearly uniform convexity, k-β property, C-I property, C-II property, C-III property and nearly uniform convexity both pointwise and global in Orlicz function spaces equipped with Luxemburg norm. Applications to continuity for the metric projection at a given point are given in Orlicz function spaces with Luxemburg norm.
Rocznik
Tom
81
Numer
2
Strony
223-235
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-11-24
poprawiono
1999-02-15
Twórcy
autor
  • Department of Mathematics, The University of Iowa, Iowa City, IA 52242, U.S.A.
autor
  • Department of Mathematics, The University of Iowa, Iowa City, IA 52242, U.S.A.
Bibliografia
  • [An62] Ando, T., Weakly compact sets in Orlicz spaces, Canad. J. Math. 14 (1962), 170-196.
  • [Ch86] Chen, S. T., Some rotundities in Orlicz spaces with Orlicz norm, Bull. Polish Acad. Sci. Math. 34 (1986), 585-596.
  • [Ch96] Chen, S. T., Geometry of Orlicz spaces, Dissertationes Math. 356 (1996).
  • [ChWa92] Chen, S. T., and Wang, F. T., Uniformly rotund points of Orlicz spaces, J. Harbin Normal Univ. 8 (1992), no. 3, 5-10.
  • [Hu83] Hudzik, H., Uniform convexity of Musielak-Orlicz spaces with Luxemburg norm, Comment. Math. (Prace Mat.) 23 (1983), 21-23.
  • [HuLa95] Hudzik, H., and Landes, T., Packing constant in Orlicz spaces equipped with the Luxemburg norm, Boll. Un. Mat. Ital. A (7) 9 (1995), 225-237.
  • [Ka84] Kamińska, A., The criteria for local uniform rotundity of Orlicz spaces, Studia Math. 79 (1984), 201-215.
  • [Ku91] Kutzarova, D., k-β and k-nearly uniformly convex Banach spaces, J. Math. Anal. Appl. 162 (1991), 322-338.
  • [KuLi93] Kutzarova, D., Lin, B.-L., and Zhang, W. Y., Some geometrical properties of Banach spaces related to nearly uniform convexity, in: Banach Spaces (Merida, 1992), Contemp. Math. 144, Amer. Math. Soc., Providence, RI, 1993, 165-171.
  • [KuLi94] Kutzarova, D., and Lin, B.-L., Locally k-nearly uniformly convex Banach spaces, Math. Balkanica 8 (1994), 203-210.
  • [KrRu61] Krasnosel'skiĭ, M. A., and Rutitskiĭ, B. Ya., Convex Functions and Orlicz Spaces, Noordhoff, Groningen, 1961.
  • [LiSh96] Lin, B.-L., and Shi, Z. R., On denting points and drop properties in Orlicz spaces, J. Math. Anal. Appl. 201 (1996), 252-273.
  • [Na19] Na, Q. Y., On fully convex and locally fully convex Banach spaces, Acta Math. Sci. 10 (1990), 327-343.
  • [NaWa87] Nan, C. X., and Wang, J. H., Locally fully k-rotund and weakly locally fully k-rotund spaces, J. Nanjing Univ. Math. Biquarterly 2 (1989).
  • [NaWa871] Nan, C. X., Wang, J. H., On the Lk-UR and L-kR spaces, Math. Proc. Cambridge Philos. Soc. 104 (1988), 521-526.
  • [Pa83] Partington, J. R., On nearly uniformly convex Banach spaces, ibid. 93 (1983), 127-129.
  • [Wa95] Wang, J. H., Some results on the continuity of metric projections, Math. Appl. 8 (1995), 80-85.
  • [WaWa91] Wang, J. H., and Wang, M., Compact locally fully convex spaces, Ke Xue Tong Bao 36 (1991), 796.
  • [Yu85] Yu, X. T., On LKUR spaces, Chinese Ann. of Math. Ser. B 6 (1985), 465-469.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv81i2p223bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.